Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Sorry, need advice, starting to freak me out

13

Comments

  • Anyone look at your kidneys concerning HBP? They make
    renin. You may ask about
    angiotensin-converting enzyme inhibitor
    This should cause it to fall for you.
    Wierd how the conversion occurs in the lungs.
    At the very least, have them check your Aldosterone levels. That controls BP, and your chemicals
    potassium, chloride, and bicarbonate.
    Had to quit Neurontin. Couldn't communicate with my left arm, and never knew if I was going to fall.
    2000 a day got me pretty hostile as well. Made it worse. I could not have learned Med. Term or Biol, were I on that stuff at the time.
    Hope all goes well. Hang in there.
  • Neurotin is bad stuff......... My dr had me on 3600 mg a day at one time.. 600mg x 6.......... Once i got to a PM she quickly lowered it to a total of 600mg a day... i was soooooooooo high most days that i was literally floating inches off the floor - or so it felt so-- this was with a regiment of topamax,elavil and cymbalta. NEVER NEVER again.......
  • advertisement
  • Can it be a form of dizziness? Are you having problems reading? Turning your head and so? It could be that you are really tense, so that the balance organ doesn't work. I had it for two years, sometimes more sometimes less. Like I was on a boat all the time. I did some stretching, relaxation, avoided the computer and lay on my Fakirmat. The last two things helped me the most!!!

    Glad I found some sort of solution!! I can sometimes feel this dizziness again if I been in too much stress or forgot to use the Fakirmat (the neckpillow that is).....

This discussion has been closed.
Sign In or Register to comment.